How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Mental Health
Satisfied Customers: 17547
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Mental Health Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Please can u help me with my anxiety. 5.1/ yrs ago i had a

Customer Question

hi there please can u help me with my anxiety. 5.1/ yrs ago i had a bit of breakdown following the birth of my first child this was due to the fact that they gave me sleeping pills which i had previously overcome an addiciton from so once i had them again i got anxious and had to fight the addiction again. The last 5 yrs i have been on track loving life have a seond child however lateky im just feeling anxious because a dr prescribed me stemetil for my vertigo which i know is not a sleeping pill and been taking. I have nothing to worry about but now im worrying about returning to a crazy state - so worrying about worrying??? i feel yuk . i have been on cipramil for over 10 yrs and take this every morning. Please can u tell me to take a deep breath or something.
Submitted: 3 months ago.
Category: Mental Health
Expert:  Dr. D. Love replied 3 months ago.

Hello from JustAnswer.

There is no reason for you to be worried in this situation. Not only is the Stemetil not a sleeping medicine, it is in a completely different chemical class, so is unrelated to any of the sleeping medicines. This drug also does not have a potential for addiction, so there is no issue with stopping the medicine once it is no longer needed.

If this information is not sufficient and you continue to have persistent worrying, then there are several options that can be done in addition to the Cipramil. Certainly, counseling can augment the effect of the Cipramil. There are a variety of techniques that can be taught to help ease symptoms, including yoga and self-hypnosis, and although you say this jokingly, there is actually very good evidence that controlled breathing exercises can help to relieve anxiety.

There are also a variety of other medicines that can be added to the Cipramil, such as buspirone and various antidepressants in different chemical classes.

If I can provide any additional information, please let me know.

Expert:  Dr. D. Love replied 3 months ago.

Please let me know if I can provide any further assistance.

Once your questions is answered, please remember to provide a positive rating so that I am credited for assisting you.

Related Mental Health Questions